MAUDE Adverse Event Report: JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 45; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 45; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.452
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 4.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2023, loss of osseointegration was verified.Patient presented with bone type iv, fair oral hygiene, and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 45
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key17677147
Report Number0001222315-2023-021862
Device Sequence Number7278376
Product Code DZE
UDI-Device Identifier07898237567303
UDI-Public07898237567303
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/04/2023
Report Date (Section F) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/04/2023
Event Location Other
Date Report to Manufacturer08/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale